# SDR GTIA2022032836346

- Difficulty date: March 26, 2022
- Submitted: March 28, 2022
- Operation: Air carrier
- Aircraft: N665NK
- Make and model: Airbus A321-231
- Aircraft serial: 7045
- Aircraft time: 20,241 hours, 8,803 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Not Reported
- Part number: D5311212220600
- Condition: Dented
- Part time: 20,241 hours, 8,803 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"FOUND DENT @ FR14+8'  DOOR STOP 2-3LH 
RAF01 2766457-1 OPENED 
NR-00004 / LP 2855779-1-ACCOMPLISHED ON LOG PAGE 2766459-1."
